MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR RV RMR STRT PLT TIP

EXACTECH, INC. EQUINOXE; MDLR RV RMR STRT PLT TIP
Catalog Number 321-25-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, while reaming the glenoid with the reverse pilot starter reamer, the pilot tip portion of the reamer broke off in the male patient¿s glenoid.A midas was used to bur out a portion, however, the piece seemed to go deeper into glenoid and surgeon is unsure the entire piece was removed, a portion is believed to be left in patient.Patient was last known to be in stable condition following the event.Device is to be returned.
 
Additional Manufacturer Narrative
(h3) the broken device reported was likely the result of applying a bending moment to the reamer during use, which led to brittle fracture of the pilot tip fracture.(h9) if action reported to fda under 21 usc 360i(f), list correction/removal reporting number: z-2663-2017, z-2664-2017, z-2665-2017, z-2666-2017, z-2668-2017, z-2668-2017.

Brand Name
EQUINOXE
Common Device Name
MDLR RV RMR STRT PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12681544
Report Number1038671-2021-00552
Device Sequence Number19891922
Product Code KWT
UDI-Device Identifier10885862087614
UDI-Public10885862087614
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Modification/Adjustment,Notification
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number321-25-01
Device Lot Number105364044
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/04/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale